Show simple item record

dc.contributor.authorGhimenti, Marco
dc.contributor.authorLewin, Mathieu
dc.date.accessioned2009-06-30T12:23:01Z
dc.date.available2009-06-30T12:23:01Z
dc.date.issued2009
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/566
dc.language.isoenen
dc.subjectQuantum Algebra
dc.subjectMathematicsen
dc.subject.ddc519en
dc.titleProperties of the periodic Hartree-Fock minimizeren
dc.typeArticle accepté pour publication ou publié
dc.contributor.editoruniversityotherUniversité de Cergy Pontoise;France
dc.contributor.editoruniversityotherUniversità di Pisa;Italie
dc.description.abstractenWe study the periodic Hartree-Fock model used for the description of electrons in a crystal. The existence of a minimizer was previously shown by Catto, Le Bris and Lions (Ann. Inst. H. Poincare Anal. Non Lineaire 18 (2001), no.6, 687-760). We prove in this paper that any minimizer is necessarily a projector and that it solves a certain nonlinear equation, similarly to the atomic case. In particular we show that the Fermi level is either empty or totally filled.en
dc.relation.isversionofjnlnameCalculus of Variations and Partial Differential Equations
dc.relation.isversionofjnlvol35en
dc.relation.isversionofjnlissue1en
dc.relation.isversionofjnldate2009-05
dc.relation.isversionofjnlpages39-56en
dc.relation.isversionofdoihttp://dx.doi.org/10.1007/s00526-008-0196-zen
dc.identifier.urlsitehttp://hal.archives-ouvertes.fr/hal-00266413/en/en
dc.description.sponsorshipprivateouien
dc.relation.isversionofjnlpublisherSpringer
dc.subject.ddclabelProbabilités et mathématiques appliquéesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record